RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2014, Volume 96, Issue 5, Pages 747–761 (Mi mz10435)  

Estimates of the Least Positive Root of the Sum of a Sine Series with Monotone Coefficients

A. Yu. Popov

M. V. Lomonosov Moscow State University

Abstract: In this paper, the extremal problem of finding the infimum of the positive roots of the sum of a sine series with monotone coefficients for special subclasses of such series is solved.

Keywords: sine series, trigonometric polynomial, Abel transformation, roots of the sum of a series.

DOI: https://doi.org/10.4213/mzm10435

Full text: PDF file (478 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2014, 96:5, 753–766

Bibliographic databases:

UDC: 517
Received: 24.12.2013
Revised: 26.05.2014

Citation: A. Yu. Popov, “Estimates of the Least Positive Root of the Sum of a Sine Series with Monotone Coefficients”, Mat. Zametki, 96:5 (2014), 747–761; Math. Notes, 96:5 (2014), 753–766

Citation in format AMSBIB
\Bibitem{Pop14}
\by A.~Yu.~Popov
\paper Estimates of the Least Positive Root of the Sum of a Sine Series with Monotone Coefficients
\jour Mat. Zametki
\yr 2014
\vol 96
\issue 5
\pages 747--761
\mathnet{http://mi.mathnet.ru/mz10435}
\crossref{https://doi.org/10.4213/mzm10435}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3343638}
\zmath{https://zbmath.org/?q=an:1316.42009}
\elib{http://elibrary.ru/item.asp?id=22834440}
\transl
\jour Math. Notes
\yr 2014
\vol 96
\issue 5
\pages 753--766
\crossref{https://doi.org/10.1134/S0001434614110145}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000347032700014}
\elib{http://elibrary.ru/item.asp?id=24023107}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84919916894}


Linking options:
  • http://mi.mathnet.ru/eng/mz10435
  • https://doi.org/10.4213/mzm10435
  • http://mi.mathnet.ru/eng/mz/v96/i5/p747

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:354
    Full text:88
    References:52
    First page:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020